MAUDE Adverse Event Report: HOSPIRA, INC. LIFESHIELD, PRIMARY PLUM SET, CLAVE Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR

HOSPIRA, INC. LIFESHIELD, PRIMARY PLUM SET, CLAVE Y-SITE, SECURE LOCK; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1424228
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
Rn hung new primary iv tubing, patient called out shortly after hung stating his iv was bleeding.Rn noted iv was intact and working properly.Upon inspection of the tubing there was a small slit in the tubing about 4 inches from where it connects to the saline lock.Blood has backed up to the slit and was leaking out of the tubing.3 package labels found in the med room.One of which is for this tubing per rn.

Brand Name
LIFESHIELD, PRIMARY PLUM SET, CLAVE Y-SITE, SECURE LOCK
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
HOSPIRA, INC.
highway 301 north
rocky mount NC 27801
MDR Report Key7964696
Report Number7964696
Device Sequence Number148840
Product Code FPA
UDI-Device Identifier10887787006237
UDI-Public(01)10887787006237
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/02/2018
Report Date (Section F) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1424228
Device Catalogue Number1424228
Device Lot Number906945H OR 886175H
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/15/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/02/2018